Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 34, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jul 9, 2013, 5:17 PM CDT for Dawson County, Nebraska. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2013, 5:17 PM CDT (22:17 UTC)
- Expired
- Jul 9, 2013, 5:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
County Dawson County, NE
The radar
The North Platte radar (KLNX), 127 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 5:17 PM CDT | TORNADO | 7 S Oconto, NE | TORNADO SPOTTED 10 MILES NORTH OF COZAD ALONG THE CUSTER/DAWSON COUNTY LINE...CORRECTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1970 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1534 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
156
WFUS53 KGID 092217
TORGID
NEC047-092245-
/O.NEW.KGID.TO.W.0034.130709T2217Z-130709T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
517 PM CDT TUE JUL 9 2013
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 545 PM CDT
* AT 513 PM CDT...A CONFIRMED TORNADO WAS LOCATED 7 MILES SOUTHWEST
OF OCONTO...OR 19 MILES NORTH OF LEXINGTON....AND MOVING EAST AT 25
MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
EDDYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4105 9992 4105 9949 4099 9954 4093 9957
4099 9994
TIME...MOT...LOC 2217Z 285DEG 22KT 4104 9980
TORNADO...OBSERVED
HAIL...1.00IN
$$3 follow-up statements
494
WWUS53 KGID 092221
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
521 PM CDT TUE JUL 9 2013
NEC047-092245-
/O.CON.KGID.TO.W.0034.000000T0000Z-130709T2245Z/
DAWSON NE-
521 PM CDT TUE JUL 9 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL DAWSON
COUNTY UNTIL 545 PM CDT...
AT 517 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR THE DAWSON AND
CUSTER COUNTY LINE...7 MILES SOUTH OF OCONTO...OR 18 MILES NORTH OF
LEXINGTON...MOVING EAST AT 25 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
EDDYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4105 9992 4105 9949 4099 9954 4093 9957
4099 9994
TIME...MOT...LOC 2220Z 285DEG 22KT 4103 9978
TORNADO...OBSERVED
HAIL...1.00IN
$$925
WWUS53 KGID 092233
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
533 PM CDT TUE JUL 9 2013
NEC047-092245-
/O.CON.KGID.TO.W.0034.000000T0000Z-130709T2245Z/
DAWSON NE-
533 PM CDT TUE JUL 9 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL DAWSON
COUNTY UNTIL 545 PM CDT...
AT 528 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES WEST OF EDDYVILLE...OR 15 MILES NORTH OF
LEXINGTON...MOVING EAST AT 25 MPH. DAWSON COUNTY DISPATCH REPORTED
THE TORNADO WHICH PROMPTED THE WARNING HAD LIFTED.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
EDDYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4105 9992 4105 9949 4099 9954 4093 9957
4099 9994
TIME...MOT...LOC 2233Z 285DEG 22KT 4099 9969
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$103
WWUS53 KGID 092243
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
543 PM CDT TUE JUL 9 2013
NEC047-092253-
/O.EXP.KGID.TO.W.0034.000000T0000Z-130709T2245Z/
DAWSON NE-
543 PM CDT TUE JUL 9 2013
...THE TORNADO WARNING FOR NORTH CENTRAL DAWSON COUNTY WILL EXPIRE AT
545 PM CDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR NORTHERN DAWSON COUNTY UNTIL 615 PM CDT.
LAT...LON 4105 9992 4105 9949 4099 9954 4093 9957
4099 9994
TIME...MOT...LOC 2243Z 285DEG 22KT 4097 9961
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jul 9, 3:08 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 9, 3:08 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 308 PM CDT TUE JUL 9 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 306 PM CDT TUE JUL 9 2013 SORT OF ACTIVE 24 HOURS WITH POTENTIAL FOR STORMS LATE THIS AFTERNOON/EVENING...AND THEN COOLER WEATHER WEDNESDAY. THE HEAT ADVISORY WILL CONTINUE DESPITE PRESENCE OF CLOUDS ACROSS MUCH OF NORTHERN KANSAS TODAY. THERE IS STILL SOME POSSIBILITY OF REACHING 105 DEGREE APPARENT TEMPERATURES WITH VERY LITTLE VENTILATION (I.E., WIND). IF THUNDERSTORMS DEVELOP EXTENSIVELY ACROSS NORTH CENTRAL KANSAS...THE ADVISORY MAY BE LIFTED EARLY. SPEAKING OF THUNDERSTORMS...INITIAL WEAK CONVECTIVE BOUNDARY ACROSS NORTHERN KANSAS HAS BEEN THE FOCUS FOR SHOWERS AND ISOLATED THUNDERSTORMS ALL DAY. IT SHOULD BE THE MAIN FOCUS LATE THIS AFTERNOON AND EVENING...AND ITS JUST A MATTER OF TIME BEFORE WE START TO SEE CONVECTIVE ACTIVITY INCREASE ALONG THE FRONT. FORECAST REFLECTS ISOLATED/SCATTERED THUNDERSTORMS ACROSS THE SOUTHERN 1/2 OF THE AREA THROUGH EVENING HOURS IN ANTICIPATION OF THIS. MODERATE INSTABILITY AND WEAK SHEAR FAVOR PULSE TYPE STORMS WITH HAIL AND ISOLATED DOWNBURST TYPE WINDS THE MAIN ISSUE. RAINFALL IS PROBABLY SPOTTY IN NATURE. A SECOND AREA OF CONCERN IS JUST TO THE WEST OF THE FORECAST AREA...OR NORTH OF MCCOOK. STARTING TO SEE SOME CONVERGENCE IN VICINITY OF MID LEVEL FRONTOGENESIS AREA NEARBY. IT IS VERY UNSTABLE WITH LITTLE CAP. HAVE INCLUDED ISOLATED THUNDERSTORMS FOR THE WESTERN AREAS FOR 3 TO 4 HOURS TO ACCOUNT FOR THIS. A THIRD AREA OF CONCERN THIS EVENING IS IN THE NORTHERN HALF OF THE FORECAST AREA...WHERE THE ACTUAL COLD FRONT IS PROGRESSING TOWARD AT THIS TIME. CONVERGENCE ALONG THE BOUNDARY IS WEAK IN GENERAL BUT THERE IS SOME INSTABILITY. ANYTHING WHICH DEVELOPS HERE LOOKS VERY ISOLATED AND UNCERTAINTY LEADS ME TO LEAVE OUT OF THE FORECAST AT THIS TIME. THE MAIN WEATHER NEWS WEDNESDAY WILL BE A COOLER AIRMASS FOR THE REGION AND WHAT ESSENTIALLY AMOUNTS TO A RETURN TO NEAR NORMAL. THAT IS JUST ONE STORY. AS THE FRONT LINGERS TO THE SOUTHWEST OF THE AREA...A WAVE WILL EMERGE FROM THE CENTRAL ROCKIES AND WOULD MOST LIKELY RIDE SOUTHEAST ALONG THE FRONT. WHILE THERE IS SOME MODEL AGREEMENT THIS WILL HAPPEN...TIMING IS TOUGH. THE NAM BRINGS PRECIPITATION IN DURING THE DAY AND IS MORE OF AN OUTLIER. OTHER MODELS HOLD OFF TIL EVENING AND OVERNIGHT. INITIAL DEVELOPMENT WILL BE TO THE WEST AND THEN SHOWER/STORMS WILL MIGRATE EAST AS THURSDAY EVENING APPROACHES. CONTINUED WITH SMALL CHANCES FOR PRECIPITATION DURING THE DAY FAVORING WESTERN AREAS. STILL SOME TOO MUCH UNCERTAINTY TO MAKE A TOTAL LEAP OF FAITH AND INCREASE PRECIPITATION CHANCES DRAMATICALLY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 306 PM CDT TUE JUL 9 2013 THE BIG PICTURE OVER THE LONG TERM ENTAILS A STUBBORN UPPER LEVEL RIDGE ABOVE THE OUTLOOK AREA THAT DOES NOT BUDGE MUCH OVER THE EXTENDED PERIOD. 500 MB ENSEMBLES ARE IN GOOD AGREEMENT WITH REGARDS TO RIDGING OVER THE OUTLOOK AREA DURING THIS PERIOD...WHICH DOES NOT APPEAR TO BRING MUCH RAINFALL TO THE AREA EXCEPT FOR SOME SPOTTY CHANCES HERE AND THERE. HIGH TEMPERATURES WILL RANGE FROM NEAR NORMAL TO ABOVE NORMAL AS 850 MB TEMPERATURES AVERAGE BETWEEN 24 AND 28 DEGREES CELSIUS THROUGH MUCH OF THE EXTENDED PERIOD DURING PEAK HEATING. OVERALL...IT APPEARS WE ARE IN STORE FOR HOT AND DRY CONDITIONS THROUGH THE BEGINNING OF NEXT WEEK. WE BEGIN ON THURSDAY...WHEN HIGH TEMPERATURES WILL RANGE IN THE UPPER 80S AND LOWER 90S...WHICH IS RIGHT AROUND NORMAL FOR THIS TIME OF YEAR. HOWEVER...HIGH TEMPERATURES WILL RISE BACK ABOVE NORMAL ON BOTH FRIDAY AND SATURDAY...WHEN MERCURY READINGS WILL LIKELY RANGE BETWEEN 94 AND 104 DEGREES. HEAT ADVISORY CONDITIONS MAY BECOME EVIDENT ON THESE DAYS...ESPECIALLY OUR SOUTHERN COUNTIES WHERE HEAT INDICES WILL BE VERY CLOSE TO ADVISORY CRITERIA. THEN WE WILL FINISH THE REST OF THE PERIOD OUT WITH HIGHS NEAR NORMAL. AS FOR PRECIPITATION...THERE DOES NOT APPEAR TO BE MUCH CONFIDENCE OVERALL FROM A GUIDANCE LEVERAGE POINT DUE TO THE LACK OF AGREEMENT BETWEEN MODELS. WITH THAT BEING SAID...THERE SHOULD BE SOME LINGERING SHOWER ACTIVITY ONGOING THROUGH THURSDAY FROM THE PREVIOUS NIGHT TO BEGIN THE LONG TERM. THE NEXT BEST SHOT AT ANY RAIN WILL BE THIS WEEKEND...WITH SHOWERS POTENTIALLY LINGERING INTO MONDAY. OTHERWISE...WE ARE LOOKING AT RELATIVELY DRY CONDITIONS. ANY SHOWERS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME THUNDERSTORMS IN SOME OF THE MORE SUITABLE ENVIRONMENTS...BUT NOTHING SCREAMS SEVERE POTENTIAL AT THE MOMENT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1252 PM CDT TUE JUL 9 2013 VFR CONDITIONS ARE FORECAST FOR KGRI AREA. INITIAL OUTFLOW TYPE BOUNDARY HAS SETTLED SOUTH OF THE NEBRASKA BORDER AND THAT SHOULD BE FOCUS AREA FOR MOST THUNDERSTORMS TONIGHT. NOT CONFIDENT ENOUGH FOR ANY PRECIPITATION IN THE TAF. REINFORCING FRONT WILL HELP TO SOLIDIFY A LIGHT NORTHERN/NORTHEAST BREEZE BY THIS EVENING WHICH WILL CONTINUE INTO WEDNESDAY. SOME MID/HIGH CLOUDS MAY START TO INFILTRATE FROM THE WEST BY MIDDAY WEDNESDAY AHEAD OF APPROACHING MID-LEVEL WAVE. && .GID WATCHES/WARNINGS/ADVISORIES... NE...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ085>087. KS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ005>007-017>019. && SHORT TERM...NOAA/NWS/MORITZ LONG TERM...GUERRERO AVIATION...NOAA/NWS/MORITZ
Hazardous weather outlook, Jul 9, 3:16 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 316 PM CDT TUE JUL 9 2013 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 101200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 316 PM CDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. A HEAT ADVISORY REMAINS IN EFFECT THROUGH EARLY THIS EVENING ACROSS ALL OF NORTH CENTRAL KANSAS...AND FROM RED CLOUD TO HEBRON IN SOUTH CENTRAL NEBRASKA. HEAT INDEX VALUES COULD BE AS HIGH AS 105 DEGREES IN THE ADVISORY AREA THROUGH ABOUT 7 PM. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED AT LOCATIONS SOUTH OF A YORK NEBRASKA...TO HASTINGS...TO CAMBRIDGE NEBRASKA LINE. THE GREATER CONCENTRATION AND COVERAGE WILL BE ACROSS NORTH CENTRAL KANSAS NEAR A STALLED...WEAK SURFACE BOUNDARY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...WITH LOCALIZED WIND GUSTS TO 65 MPH AND QUARTER SIZE HAIL POSSIBLE. THE MAJORITY OF THE THUNDERSTORM ACTIVITY SHOULD OCCUR BEFORE 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE ARE SMALL CHANCES FOR MAINLY NON SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. A FEW OF THOSE STORMS COULD LINGER INTO EARLY THURSDAY MORNING. THUNDERSTORMS RETURN TO THE FORECAST BEGINNING SATURDAY NIGHT...WITH INTERMITTENT CHANCES THROUGH MONDAY. HEAT INDEX VALUES ON BOTH FRIDAY AND SATURDAY WILL RANGE FROM 98 TO 105 DEGREES FOR MOST OF THE OUTLOOK AREA...WHICH IS AT OR NEAR HEAT ADVISORY CRITERIA. THE HIGHER VALUES WILL BE ACROSS NORTH CENTRAL KANSAS...AND THE BORDER COUNTIES IN FAR SOUTHERN NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR MOST OF THE OUTLOOK AREA WILL NOT BE NEEDED. THERE MAY BE SOME LOCALIZED STORMS WHICH MAY NEED ADDITIONAL MONITORING IN THE FIELD FOR WIND AND HAIL POTENTIAL OR REPORTS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jul 9, 3:02 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
302 PM CDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TSTM WND DMG 4 S ARAPAHOE 40.25N 99.90W
07/08/2013 FURNAS NE TRAINED SPOTTER
ESTIMATED 70 MPH WIND RESULTED IN TREE DAMAGE ACROSS THE
ARAPAHOE GOLF COURSE. AT LEAST TWO TREES WERE UPROOTED.
&&
NOAA/NWS/MORITZSpecial weather statement, Jul 9, 5:06 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 506 PM CDT TUE JUL 9 2013 NEZ060-092230- DAWSON NE- 506 PM CDT TUE JUL 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAWSON COUNTY UNTIL 530 PM CDT... AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF OCONTO...OR 20 MILES NORTH OF LEXINGTON...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... EDDYVILLE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4105 9994 4105 9952 4093 9957 4099 9997 TIME...MOT...LOC 2206Z 285DEG 22KT 4106 9982
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 9:12 PM CDT | Special Weather Statement | GID | Harlan | 33 min |
| Jul 8, 9:34 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 41 min |
| Jul 8, 9:39 PM CDT | Special Weather Statement | GID | Franklin, Harlan | 36 min |
| Jul 8, 10:34 PM CDT | Special Weather Statement | GID | Dawson | 41 min |
| Jul 9, 2:04 AM CDT | Special Weather Statement | GID | Kearney | 26 min |
| Jul 9, 5:06 PM CDT | Special Weather Statement | GID | Dawson | 24 min |
| Jul 9, 5:39 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 36 min |
| Jul 9, 6:14 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 46 min |
| Jul 9, 6:22 PM CDT | Special Weather Statement | GID | Dawson | 53 min |
| Jul 9, 6:57 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 48 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.